Adaptive mesh refinement applied to the scalar transported PDF equation in a turbulent jet

Olivieri, DA, Fairweather, M and Falle, SAEG (2010) Adaptive mesh refinement applied to the scalar transported PDF equation in a turbulent jet. International Journal for Numerical Methods in Engineering, 84 (4). pp. 434-447. ISSN 0029-5981

Abstract

Metadata

Authors/Creators:
  • Olivieri, DA
  • Fairweather, M
  • Falle, SAEG
Copyright, Publisher and Additional Information: Copyright © 2010 John Wiley & Sons, Ltd. This is the peer reviewed version of the following article: Olivieri, DA, Fairweather, M and Falle, SAEG (2010) Adaptive mesh refinement applied to the scalar transported PDF equation in a turbulent jet. International Journal for Numerical Methods in Engineering, 84 (4). pp. 434-447. ISSN 0029-5981, which has been published in final form at https://doi.org/10.1002/nme.2899. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Keywords: transported PDF; adaptive mesh refinement; finite‐volume method; Reynolds‐averaged Navier–Stokes; molecular mixing
Dates:
  • Published: 12 April 2010
  • Accepted: 19 February 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Chemical & Process Engineering (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Jul 2019 10:03
Last Modified: 10 Jul 2019 10:03
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/nme.2899

Share / Export

Statistics